American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16L60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Jay A. Wood. Code equivalence characterizes finite Frobenius rings. Proc. Amer. Math. Soc. 136 (2008) 699-706. MR 2358511.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] José L. Gómez Pardo and Pedro A. Guil Asensio. Rings with finite essential socle. Proc. Amer. Math. Soc. 125 (1997) 971-977. MR 1371138.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Carl Faith. Erratum to ``Structure of Johns rings''. Proc. Amer. Math. Soc. 125 (1997) 1247-1247. MR 1425120.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Dinh Van Huynh and Ngo Si Tung. A note on quasi-Frobenius rings. Proc. Amer. Math. Soc. 124 (1996) 371-375. MR 1322929.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] W. K. Nicholson and M. F. Yousif. On quasi-continuous rings . Proc. Amer. Math. Soc. 120 (1994) 1049-1051. MR 1211586.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Carl Faith. Addendum to: ``Finitely embedded commutative rings'' [Proc.\ Amer.\ Math.\ Soc. {\bf 112} (1991), no.\ 3, 657--659; MR1057942 (91j:13012)] . Proc. Amer. Math. Soc. 118 (1993) MR 1152980.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Carl Faith. Finitely embedded commutative rings . Proc. Amer. Math. Soc. 112 (1991) 657-659. MR 1057942.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1